# SDR SIMA2021071109004

- Difficulty date: July 9, 2021
- Submitted: July 11, 2021
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 40,249 hours, 34,232 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMEREGNCY FLASHLIGHT MISSING-C/A-INSTALLED EMERGENCY FLASHLIGHT IN AFT CABIN AS PER EMB 145 AMM 33-50-16. OPC GOOD.
